# SDR HEEA077838

- Difficulty date: February 8, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- Aircraft time: 2,740 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 407375016103
- Part serial: B804
- Condition: Failed
- Location: Fuel Qty Ind
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SIGNAL CONDITION UNIT CAUSED FUEL QUANTITY INDICATOR TO BLANK OUT.
